Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Accutane ,Morbid thoughts, marktran

Posted by rskontos on August 20, 2008, at 22:45:00

In reply to Re: Accutane ,Morbid thoughts, and Depression marktran, posted by Phillipa on August 20, 2008, at 20:15:23

Markt,

My son has been on accutane now for 5 months and each month when he is seen by the dermotologist for a follow-up they ask him about morbid thoughts and depression, body aches, pain, any usual side effects. Now he has been lucky. He might be a little depressed but he is 15 with those hormonal issues anyway. He is doing well with it and is now about to be off of it. Only about a week to go. he has gone off of it for 2 weeks each time we have gone to Florida and all the side effects he does notice disappear fairly quickly. He doesn't like accutane much except for how nicely it has cleared up his skin. His skin is beautiful now.

I hope this helps.

rsk

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rskontos thread:846849
URL: http://www.dr-bob.org/babble/20080814/msgs/847470.html